# SDR FDEA201203070807

- Difficulty date: March 7, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME STA 1520, STR 25L-26L.  DENTS NOT ALLOWED IN FRAME FLANGE IAW SRM 53-00-07 FIG 101 PG 101.  REMOVED AND INSTALLED NEW FRAME IAW SRM 51-40-02.    MAJOR REPAIR
